# SDR QXEA0001078

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Switch
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEADING EDGE 51C TEMP SWITCH IS CHAFING ON PREVIOUS REPAIR.  REMOVED AND REPLACED DOUBLER IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-55-204.
